zbMATH — the first resource for mathematics

Turnpike theory, discounted utility, and the von Neumann facet. (English) Zbl 0519.90026

91B62 Economic growth models
91B28 Finance etc. (MSC2000)
Full Text: DOI
[1] Berge, C, Topological spaces, (1963), Oliver & Boyd London · Zbl 0114.38602
[2] Fenchel, W, Convex cones, sets, and functions, mimeo, (1953), Department of Mathematics. Princeton University · Zbl 0053.12203
[3] Levhari, D; Liviatan, N, On stability in the saddle-point sense, J. econ. theory, 4, 88-93, (1972)
[4] McKenzie, L.W, The Dorfman-Samuelson-solow turnpike theorem, Int. econ. rev., 4, 29-43, (1963) · Zbl 0112.12005
[5] McKenzie, L.W, Accumulation programs of maximum utility and the von Neumann facet, ()
[6] McKenzie, L.W, Turnpike theorems with technology and welfare function variable, () · Zbl 0318.90018
[7] McKenzie, L.W, Turnpike theory, Econometrica, 44, 841-865, (1976) · Zbl 0356.90006
[8] McKenzie, L.W, A primal route to the turnpike and liapounov stability, J. econ. theory, 26, 194-209, (1982) · Zbl 0504.90010
[9] Samuelson, P.A, Optimality of profit-including prices under ideal planning, (), 2109-2111 · Zbl 0258.90003
[10] Scheinkman, J.A, On optimal steady states of n-sector growth models when utility is discounted, J. econ. theory, 12, 11-30, (1976) · Zbl 0341.90017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.